# SDR RAIA970411

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Rings
- Part number: ST3367009
- Condition: Failed
- Location: Lt Nozzles
- Part time: 568 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

MSN - FL 7173 - LEFT ENGINE TORQUE DROPPED TO 80 PERCENT, POWER LEVERS FORWARD ONLY ACHIEVED 83 PERCENT TQ ECU OFF TQ FELL TO 0 PERCENT, OIL PRESS 0.  CREW SHUT LEFT ENGINE DOWN.  ATTEMPTED RESTART FAILED.  MAINTENANCE REPLACED LEFT FUEL NOZZLE TRANSFER TUBE O-RINGS.  (M)
